# SDR VTZA95028

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3103380
- Condition: Bird Strike
- Location: Rt
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

MDT-IAD - FLT 6571 - AT 1930 THE RT ENGINE HAD A BIRD STRIKE TO THE INTAKE ON LANDING.  THE BIRD WAS INGESTED AND IMPELLER RECEIVED FOD.  ACFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RT ENGINE.  OPS CHECKED GOOD.  ACFT WAS THEN APPROVED FOR RETURN TO SERVICE.  ACFT WAS RELEASED ON 1-26-95.  (W)
